# SDR YENA201905020256

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 5349
- Aircraft time: 28,231 hours, 8,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 798461
- Condition: Failed
- Location: Cabin
- Part time: 9,487 hours, 3,234 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 225, JFK-TPA. EMERGENCY LIGHT TEST FAILED ESPU BATTERY FIN 10WL; REMOVED & REPLACED EMERGENCY LIGHT BATTERY AT FIN 10WL PER AMM 33-51-38.
